i love it so far but my concern is weight gain i have a heart issue and cannot work out at this time so my concern is weight gain is there nayone who gained weight from this im only on 10 mg thanks for the help
It's unfortunate that no one who has used Viibryd has responded. I haven't used Viibryd myself but looking at the reviews ... no one has mentioned weight gain.
From the studies it appears that Viibryd doesn't cause weight gain.
Viibryd had no effect on body weight as measured by the mean change from baseline in the 8-week, placebo-controlled studies. The mean changes in weight were +0.16 kg in the Viibryd group and +0.18 kg in the placebo group. The proportions of patients with a weight gain ≥ 7% were 0.9% in the Viibryd group and 1.2% in the placebo group. The proportions of patients with a weight decrease ≥ 7% were 1.4% in the Viibryd group and 1.4% in the placebo group.
My pharmacist told me that weight gain with Viibryd is very common, despite what the studies have shown!!! I, personally, have gained 17 pounds in 2 months, taking just 10-25 mg! Looking like a good year blimp is NOT for me!!! I'm getting off of this stuff! (Plus, the first few weeks I was on it I got soooo Sick and run down, got chest pains, indigestion, and headaches). All the side-effects eventually left, except I now look like a bloated good year blimp (and am dealing with major sugar cravings and lack of being able to tell when I'm full)... therefore making it so I'm more depressed and stressed than I was before!!! How in the world did Forest pharmaceuticals come up with these rigged results? Weight gain is rare with Viibryd??? WHAT the???
The clinical studies for Viibryd at 40mg dosage show 4-6% weight gain and 6-9% anorexia. Clearly, depending on who you are your milage (weight) will vary.
I have lost 45 pounds. All of it intentional, and I am not suffering from anorexia. I realize there have been a number of personal reports here about weight gain. I just wanted to add one about weight loss to balance the picture.
Since you are just starting out, I would just pay attention to how and what you are eating. If you see sudden changes in your eating habits, discuss them with your doctor right away as this would be unusual.
I think you are going to be just fine. Take care of your self by paying attention to yourself and it will all work out.
The best to you,
Hi Cougar! I'm sorry I missed your question, because I'm the Viibryd Queen!! Nice to meet you.
I know of more people who have lost weight on Viibryd, very few who have gained. I have lost 8 pounds, which I'm happy about. Once one is feeling better, I also think it's easier to eat more mindfully and healthfully.
After a rough start with side effects I now sing the praises of Viibryd every chance I get. It has been life changing fm for me.
I'd love to be able to help more if I can-feel free to ask. Welcome to our group. I hope you're soon feeling better.
4N Substances aka Frenchie
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2012 • 2 answers
Posted 20 Jan 2013 • 10 answers
Posted 8 Feb 2013 • 3 answers
Posted 26 Jul 2013 • 4 answers
Posted 23 May 2014 • 1 answer